Resonance elliptic variational inequalities with discontinuous nonlinearities of linear growth
- 34 Downloads
We consider resonance elliptic variational inequalities with second-order differential operators and discontinuous nonlinearities of linear growth. The theorem on existence of a strong solution is proved. The initial-value problem is reduced to the problem of existence of a fixed point for a compact multivalued mapping and then the existence of this point is established by the Leray–Schauder method.
KeywordsVariational Inequality Linear Growth Strong Solution Multivalued Mapping Elliptic Partial Differential Equation
- 1.D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of the Second Order, Springer, Berlin (1983).Google Scholar
- 5.V. N. Pavlenko and E. A. Chizh, “Strongly resonance elliptic variational inequalities with discontinuous nonlinearities,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., No. 7, 51–58 (2005).Google Scholar
- 9.M. A. Krasnosel’skii and A. V. Pokrovskii, Systems with Hysteresis [in Russian], Nauka, Moscow (1983).Google Scholar
- 11.Yu. G. Borisovich, et al., Introduction to the Theory of Multivalued Mappings and Differential Inclusions [in Russian], KomKniga, Moscow (2005).Google Scholar